# SDR CALA2013120600899

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LIGHT SURFACE CORROSION ALONG FLOOR BEAM STATION 986 SEVERAL SPOTS.  REMOVED ENTIRE UPPER FLOOR BEAM CAP AT STATION 985.5 & SPLICED IN NEW UPPER T CHORD IAW SRM 53-70-51 REPAIR 4.
